# SDR DALA2022050603180

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 68,426 hours, 31,840 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 FOUND PORTABLE OXYGEN CYLINDER AT AFT SEAT 33DEF DATE EXPIRED. CORRECTIVE ACTION: REPLACED O2 BOTTLE PER A320 AMM 35-32. OK FOR SERVICE. (8629238)
